Symptom return, need advice

Home The Candida Forum Candida Questions Symptom return, need advice

This topic contains 6 replies, has 3 voices, and was last updated by  Able900 7 years, 1 month ago.

Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • #71311

    mstewart
    Member
    Topics: 37
    Replies: 47

    I am about 6 weeks into the diet, about 2 weeks ago I added the Megafood Megaflora probiotic because I was leary about making my own kefir. Since starting I seem to have had a flare up of anal itching, my mood and sleep have been not as good and I’ve had a return of some acne along my jawline and in my nose. I thought perhapse it was some sort of die off, but now I’m not so sure it’s not an allergic reaction like either raster or able warned me of when I started taking the probiotic because it contains rice bran. I also started Molybdenum that has rice flour possibly in it too. Other than that and a small piece of mahi mahi I had, I’ve followed the diet. I’ve also added kefir this last week.
    So what should I do? Go back to the way I was eating before adding the probiotic and see what happens? If so, do I keep taking the kefir or should I stop both the kefir and the probiotic at this time and try the kefir again in a couple of weeks?
    I’m hopefully going to be getting some allergy testing done within the next couple of weeks.
    Let me know if more information is needed.
    M

    #71314

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Quote: I am about 6 weeks into the diet, about 2 weeks ago I added the Megafood Megaflora probiotic… Since starting I seem to have had a flare up..

    Reply: Just so I understand correctly; you started the probiotic 2 weeks ago, and exactly how long afterwards did you experience your first symptom of a flare-up?
    Have the symptoms continued every day since they began, or have they been sporadic?

    Quote: …anal itching, my mood and sleep have been not as good and I’ve had a return of some acne along my jawline and in my nose. I thought perhaps it was some sort of die off..

    Reply: It could be die-off symptoms of course considering the fact that you added the probiotic plus the kefir which would definitely cause more of the Candida to die, but it’s difficult to know for certain.

    What count of probiotics are you taking?

    Were you taking another probiotic prior to the MegaFlora? If so, which one and what count?

    And last, how much Molybdenum are you taking in a day?

    I don’t know who wrote that, but I don’t think I did. Practically all probiotics contain rice bran because there has to be something added that the bacteria can eat, and rice bran is a prebiotic. This wouldn’t remain in the probiotic, so there’s no way it can bother you.

    Able

    #71326

    mstewart
    Member
    Topics: 37
    Replies: 47

    Reply: Just so I understand correctly; you started the probiotic 2 weeks ago, and exactly how long afterwards did you experience your first symptom of a flare-up?

    About 3 weeks ago this Monday I started, and the itchy symptoms began almost immediately with in a couple of days, the acne about 2 weeks in.

    Have the symptoms continued every day since they began, or have they been sporadic?

    the itching usually occurs at least once a day for a while, but not usually all day long.
    I don’t have new acne everyday, just a few small ones every couple of days.

    What count of probiotics are you taking?

    20 billion

    Were you taking another probiotic prior to the MegaFlora? If so, which one and what count?

    No, I was just following the diet, not taking a probiotic
    I am taking Molybdenum
    250 mg 3 times a day.

    I also should mention that I have been under a bit of stress the last couple of weeks as well. I had a friendship that I had to end because I believe that it was adding to my unhealthiness. I think I read that stress affects candida as well.

    But even though I have these symptoms, I haven’t had a vaginal yeast in fection for the last month! Whoo-hooo!

    thanks for helping me to figure this out!

    #71370

    raster
    Participant
    Topics: 104
    Replies: 6838

    These symptoms can stick around for awhile, for many months. When you get to the 6-month mark (for me); most of the symptoms should go away or be completely reduced. Progress takes time, and until you get to a healthy point in life…the symptoms will come and go.

    -Raster

    #71374

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    “About 3 weeks ago this Monday I started, and the itchy symptoms began almost immediately within a couple of days, the acne about 2 weeks in.”

    Reply: My guess is this is coming from die-off symptoms, especially since it’s your first probiotic, and the DDS-1 in it has amazing strength against the Candida.

    Raise the amount of molybdenum to four times a day if you will.

    Also, what brand name is the kefir you have? And I assume it’s a commercial premade product?

    I also should mention that I have been under a bit of stress the last couple of weeks as well. I had a friendship that I had to end because I believe that it was adding to my unhealthiness. I think I read that stress affects candida as well.

    Reply: Right, added stress (other than what the Candida itself presents) is a nightmare for a person suffering from a Candida infestation. Not only does it affect the infestation directly, but it also has a detrimental effect on the general health of the immune system making it even more difficult to rid the body of the overgrowth.

    But even though I have these symptoms, I haven’t had a vaginal yeast infection for the last month!

    Reply: Excellent news, glad you posted that. This is another reason to assume that the flare-up is related to die-off and not directly to the infestation.

    Keep us posted as to the response in the next few days, please.
    Able

    #71825

    mstewart
    Member
    Topics: 37
    Replies: 47

    My symptoms have gotten better, but I also decided to go off the Megaflora and give my body some time to build up just using the kefir, which I have now been making at home for over 10 days!
    I still have occasional itching in my rectum and the acne is still there, but better than before starting the diet, and something else I’ve noticed is that my bottom chapped lip has improved some since drinking the kefir also.
    I did increase the Molybdenum as you said.
    Thank you so much for your replies. This thing really is a beast and will not go quietly off into the night.
    I have had so much improvement on the diet that I was just expecting my healing to be faster and then when some of the symptoms returned I was bummed. But I will keep in mind that it can take a while perhapse 6 months or longer!
    Thank you again for caring enough to reply and encourage!
    M

    #71826

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Thanks so much for keeping us posted as far as your progress, Mstewart.
    Please continue to do so when you have the time.

    Sincerely, Able

Viewing 7 posts - 1 through 7 (of 7 total)

The topic ‘Symptom return, need advice’ is closed to new replies.